# SDR 9519689613

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290505
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 38 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, GDC-MSP AT 3000 FEET, THE LEFT WINDSHIELD HEAT SYSTEM BEGAN ARCING.  THE SYSTEM WAS SHUT OFF AT WHICH TIME THE WINDSHIELD CRACKED.  THE AIRCRAFT RETURNED TO GDC WITHOUT FURTHER INCIDENT.  REPLACED THE WINDSHIELD AND HEAT CONTROLLER.
